Format

Send to

Choose Destination
See comment in PubMed Commons below
Opt Lett. 2004 May 15;29(10):1117-9.

Multicolor lattice solitons.

Author information

1
ICFO-Institut de Ciencies Fotoniques, Department of Signal Theory and Communications, Universitat Politecnica de Catalunya, 08034 Barcelona, Spain. azesh@ttk.ru

Abstract

We report on the existence of multicolor solitons supported by periodic lattices made from quadratic nonlinear media. Such lattice solitons bridge the gap between continuous solitons in uniform media and discrete solitons in strongly localized systems and exhibit a wealth of new features. We discovered that, in contrast to uniform media, multipeaked lattice solitons are stable. Thus they open new opportunities for all-optical switching based on soliton packets.

PMID:
15182004
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Optical Society of America
    Loading ...
    Support Center